# SDR USAAF97094

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Stop
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 275 - GSO-PHL - AFTER TAKEOFF FROM GSO, WHEN LANDING GEAR WAS RETRACTED, 'LMLG' MESSAGE APPEARED ON THE MULTIFUNCTION DISPLAY AND THE INTRANSIT LIGHT REMAINED ON IN THE GEAR HANDLE SELECTOR.  THE CREW RECYCLED THE GEAR PER ABNORMAL PROCEDURES BUT THE PROBLEM PERSISTED.  FLIGHT RETURNED TO GSO AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ADJUSTED THE LEFT MAIN GEAR INBOARD DOOR STOP.  (M)
